| Catalog Number |
550514 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Discomfort (2330); Inadequate Osseointegration (2646); Not Applicable (3189)
| Date of Event |
03/12/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states that the patient had discomfort in the left leg while walking for extended periods of time.Surgeon found out that the sleeve of the srom stem appeared to be loose.Surgeon decided that a reclaim revision stem would be suitable.It was noted that the loosening interface was at the bone to implant.Doi: (b)(6) 2017; dor: (b)(6) 2018: left hip.
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.